Bemerkung über Maximalsekanten ebener Kontinua.

O. Haupt

Mathematische Annalen (1964)

  • Volume: 155, page 196-203
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Haupt, O.. "Bemerkung über Maximalsekanten ebener Kontinua.." Mathematische Annalen 155 (1964): 196-203. <>.

author = {Haupt, O.},
journal = {Mathematische Annalen},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {196-203},
title = {Bemerkung über Maximalsekanten ebener Kontinua.},
url = {},
volume = {155},
year = {1964},

AU - Haupt, O.
TI - Bemerkung über Maximalsekanten ebener Kontinua.
JO - Mathematische Annalen
PY - 1964
VL - 155
SP - 196
EP - 203
KW - metric geometry, convex geometry, integral geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.